# SDR USAA950564

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Sta 967
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 2 INCHES BY 10 INCHES CORRODED AREA ON FLOORBEAM AT STATION 967 RBL 9 TO RBL 36.  REPAIRED PER EA 39247.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
